MAUDE Adverse Event Report: TELEFLEX INCORPORATED ARROW; CATHETER, INTRAVASCULAR, DIAGNOSTIC

TELEFLEX INCORPORATED ARROW; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number IPN036260
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
Patient arrived from the operating room and the swan was working in obtaining pa pressures, but nursing staff were unable to obtain any co/ci numbers.On closer inspection they found blood oozing out of the wiring port that connects the swan to the monitor, the beige port on the yellow lumen of the swan.The swan was then removed where all the components were intact, before being replaced with a new one by the overnight surgical icu physician.The malfunctioned swan was placed into a specimen bag and given to sicu manager.

Brand Name
ARROW
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
TELEFLEX INCORPORATED
3015 carrington mill blvd.
morrisville NC 27560
MDR Report Key17919448
Report Number17919448
Device Sequence Number15154605
Product Code DQO
UDI-Device Identifier10801902121346
UDI-Public(01)10801902121346(17)251231(10)14F20MO153
Combination Product (Y/N)N
Initial Reporter StateNY
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/22/2023
Report Date (Section F) 08/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIPN036260
Device Catalogue NumberST-09875
Device Lot Number14F20MO153
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/12/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/12/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA08/22/2023